| Catalog Number |
8065750957 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that when surgeon about to inject silicone oil in eye, the injection cannula could not put in the trocar during vitrectomy surgery.After inspecting it was found the bending of cannula.The surgery was completed on the same day after replacing the cannula with new one.There was no patient contact with the suspect product.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).